My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

You asked: what causes fast heart beat

Read 8 Similar Questions
that may already have your answer

OR

Specialty

Organization

Results Filtered by:

Report ThisReport Question
10 Answers
15 Helpful Votes
A.
I think you might want to talk to a doctor about this, especially if it's happened more than once. I don't know what other health conditions...
Report ThisReport Question
4 Answers
11 Helpful Votes
A.
Hello I want to help you because family is everything to me, and with that being said, you should monitor your daughter's heart rate very...
Report ThisReport Question
5,093 Answers
198,324 Helpful Votes
165 Followers
A.
The normal resting adult heart beats regularly at an average rate of 60-100 times per minute. How fast the heart beats (heart rate) is governed by...
Report ThisReport Question
395 Answers
10,821 Helpful Votes
37 Followers
A.
Rather than just listing the causes, here is my approach to investigating a fast heartbeat.First, I would like to know if you have any other symptoms...
Report ThisReport Question
2 Answers
1 Helpful Vote
A.
Your body is trying to compensate for the lack of nutrients. If you cannot eat because of a physical or mental illness you need to seek professional...
Report ThisReport Question
1 Answer
A.
My 3 year old grandson has had something similar for about a year.  He has a sensitive gag reflex.  Even swallowing saliva can do...
Report ThisReport Question
General Medicine
Nursing
1,307 Answers
21,692 Helpful Votes
239 Followers
A.
I can't give you a very good answer because I'm not sure what you're basing your analysis on. Did an OB-GYN or nurse-midwife tell you...
Report ThisReport Question
Medical Reference
159,291 Answers
8,580 Helpful Votes
20 Followers
A.
Constipation or stomach upset may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.If your doctor has...